# SDR 0203169154

- Difficulty date: September 13, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- Aircraft time: 82,701 hours, 89,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an HCK in ATL, two areas of corrosion were found in the fuslage skin. Repaired per EA 91-190676.
